• Users Online: 46
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 23  |  Issue : 2  |  Page : 97-98

Liraglutide-induced injection site reaction


Derma Clinic Center, Riyadh, Saudi Arabia

Correspondence Address:
Dr. Nada Fouda Neel
Medical Intern, Alfaisal University, Riyadh
Saudi Arabia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jdds.jdds_5_19

Get Permissions

Liraglutide is an antidiabetic drug given subcutaneously for weight reduction. We report a 35-year-old woman who presented with a rash after starting liraglutide. The rash consisted of erythematous well-defined plaques surrounded by ecchymotic patches on extensor aspects of the thighs at the sites of liraglutide injection with gradual onset and progressive course. The exact cause of the reaction is unknown. The eruption resolved after discontinuation of treatment.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed476    
    Printed75    
    Emailed0    
    PDF Downloaded96    
    Comments [Add]    
    Cited by others 1    

Recommend this journal